This is sensation that you are experiencing is actually very normal for this type of hormonal birth control
. R recommend discussing it further with your primary care physician
. Essentially what birth control does is puts extra estrogen and progesterone into the body such that your body thinks that it has already ovulated or is pregnant. Because of this, your body is exposed to slightly higher doses of estrogen throughout the month. Estrogen is very active in the breasts and can stimulate the breasts to create more breast tissue. This effect can be subtle, and many women feel that their breasts may be slightly more full, but they don't need to go out and buy a whole new set of bras. However, other women state that there breasts enlarged significantly on the pill and feel like they no longer fit in the normal clothing. I would say the second of these is much less common. With that said, if you feel that your breasts are changing in texture or you have noticed some sort of a lump, you will definitely will need to be checked out by your physician. I would suggest that you schedule an appointment with your primary care physician. The two of you can discuss this issue, and you can have a breast exam if needed.